# SDR IPXA2018101234936

- Difficulty date: October 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PNEUMATIC PRESSURE WAS LOW.  SERVICED THE DOOR BOTTLE IAW AMM 12-25-04-600-801.
